It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Lexapro? Side effects?



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-09-2016, 09:22 AM   #1
    Alexyslexis
    Newbie
    (female)
     
    Join Date: Oct 2016
    Posts: 1
    Alexyslexis HB User
    Lexapro? Side effects?

    I started taking Lexapro a few days ago and I'm not sure if I'm experiencing really bad side effects or if I'm so crazy that I'm telling myself im feeling them? I have a really bad taste in my mouth and I feel just lazy and I have less motivation to do things then normal. For the first couple days my hands are really shaky and I felt really anxious. Now I just feel sick to my stomach and my vision gets kinda weird sometimes. And I can't sleep and I'm tired all the time and I just wondering if these are normal and it's worth taking or if I should stop and try to do something else? The only plus side so far is that I wrode in my boyfriends car with him driving without freaking out about his driving. I usually get really scared but I felt surprisingly ok last time. ( anyone else get really bad anxiety in cars) idk I'm just freaking out and I would like to know if anyone has similar problems. I have anxiety about taking anxiety meds ;(

    Last edited by Alexyslexis; 10-09-2016 at 09:24 AM.

     
    Sponsors Lightbulb
       
    Old 10-09-2016, 11:22 PM   #2
    carolathequeen
    Junior Member
    (female)
     
    Join Date: Apr 2016
    Location: Lawrence, Mass.
    Posts: 48
    carolathequeen HB User
    Re: Lexapro? Side effects?

    I have been taking brand name Lexapro for 5 years with no side effects.

    Make appt. with your doctor to describe how you are feeling.

    I started on generic Lexapro and had side effects. You need peace of mind.

    Best of luck.

     
    Old 10-10-2016, 01:12 PM   #3
    TinaO88
    Junior Member
    (female)
     
    TinaO88's Avatar
     
    Join Date: Jan 2015
    Location: california
    Posts: 33
    TinaO88 HB User
    Re: Lexapro? Side effects?

    Im my experience that medication made me incredibly lazy and apathetic - it was almost too effective because I did not have anxiety, but I also did not really care about anything at all. There are many medications out there, I agree to talk with your Dr, maybe another one will be a better fit.

     
    Old 10-21-2016, 06:25 PM   #4
    sak9210
    Junior Member
    (female)
     
    Join Date: Aug 2010
    Location: PA, USA
    Posts: 26
    sak9210 HB User
    Re: Lexapro? Side effects?

    I also started Lexapro 3 days ago. But I was afraid to take it, so I cut the 10 mg pill into 4 quarters, and only taking 2.5 mg to start. So far I'm ok. I'll eventually try 5 mg. I do have the bad taste in my mouth, and tired on and off. Taking it for anxiety / insomnia.

     
    Old 10-25-2016, 08:09 PM   #5
    gypsysoul1
    Newbie
    (female)
     
    Join Date: Oct 2016
    Location: NC
    Posts: 9
    gypsysoul1 HB User
    Re: Lexapro? Side effects?

    I am starting tomorrow! I will be sure to update you.

     
    Old 10-25-2016, 08:16 PM   #6
    sak9210
    Junior Member
    (female)
     
    Join Date: Aug 2010
    Location: PA, USA
    Posts: 26
    sak9210 HB User
    Re: Lexapro? Side effects?

    After 5 days taking 2.5mg, I started 5mg. Just. Little tired here and there. Already got rid of my chest tightness and spasms. So I am hopeful. Also taking ,25mg klonopin to help me sleep.

     
    Old 10-28-2016, 12:42 PM   #7
    sak9210
    Junior Member
    (female)
     
    Join Date: Aug 2010
    Location: PA, USA
    Posts: 26
    sak9210 HB User
    Re: Lexapro? Side effects?

    I have been taking 5mg for 5 days now, and so far only mild symptoms. Some blurry vision, tired on and off, a bad taste in my mouth, a little foggy, insomnia, some anxiety at times, but the weirdest symptom is I get a burning feeling on my scalp. Feels like someone is holding an ice cube on top of my head! Anyone else ever hear of this?

     
    Old 10-30-2016, 02:05 PM   #8
    sak9210
    Junior Member
    (female)
     
    Join Date: Aug 2010
    Location: PA, USA
    Posts: 26
    sak9210 HB User
    Re: Lexapro? Side effects?

    Well, the icy hot feeling on top of my head has continued. So I dropped back down to 2.5mg of Lexapro, and will eventually discontinue taking the medicine. I'm disappointed because it did help with my chest spasms, and some other things, but I can't take this ice cold burning feeling on my scalp. I'm also taking .25 Klonopin every night, but have been taking it for a long time, so I'm sure it's the Lexapro. Will have to try something else....again....

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:19 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!